Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Long term effects of Effexor/permanent 49er

Posted by clipper40 on June 26, 2008, at 6:53:29

In reply to Re: Long term effects of Effexor/permanent, posted by 49er on June 25, 2008, at 20:06:15

I have never known of anyone who took some Prozac or another SSRI to help get off of Effexor, who didn't receive a lot of help from it and I've read a lot of posts on this board on the topic. However, I do believe you that you know of some people it didn't work for with Paxil.

I also wanted to add that I was not advocating that people should take Prozac instead of tapering off of Effexor. I think they should do both. I did a VERY SLOW taper and didn't have any problems until I stopped the medication completely. At the point of discontinuation, I was only taking a small fraction of a 37.5 mg. pill. I didn't expect to have any problems but then all hell broke loose. I couldn't believe how sick I felt. That's when I took a small amount of another longer acting SSRI instead. I felt so much better very quickly. I continued to take this SSRI for a few more days and then stopped that as well. I had a few brain shakes after that (when I'd lay my head down on my pillow at night) but for the most part I felt great.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:clipper40 thread:13781
URL: http://www.dr-bob.org/babble/20080626/msgs/836522.html